# SDR ASAA2014110409589

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,875 hours, 1,226 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RECEIVED AN FMC DISAGREE MESSAGE.   ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE AND MESSAGE WAS CLEARED.
